Hi advice please

hi as Iv had such good advice here I wanted to ask Iv a function to go to tnite just stArted an increase in Levo from 50 to 75 2 days ago as I had asked in a previous post Id felt abit unwell since increase and jittery . And wud really like not to feel like this tnite . Wud it be ok to just take 50 tday and go bk to increased dose tmoro as I know it will give me that feeling and I want to try to be as calm as possible x

4 Replies

  • It certainly won't hurt to reduce your dose today (I'm puzzled as to what time you take it if you haven't already). However it won't make much difference and I doubt it will make you feel different. Due to the long half life of Levo (7 days), it is eliminated very slowly by the body so it would need quite a while on a lower dose to feel different. Could it be something else that is making you feel unwell and jittery do you think?

  • Thank u I thought that it takes up to 2 weeks for symptoms of hypo to settle with new dose . Tsh was 19 so was prob feeling like this prior to dose . X

  • I think you could probably try 50 and 75 on alternative days for a few weeks to see how you get on and maybe settle down a bit.

    Both doses are quite low as yet but you've only recently been diagnosed and you should slowly build up your dose..

    However, if you do get the same symptoms you might be sensitive to the fillers/binders in the levothyroxine you are taking.

  • Thank u shAws will try that . Fingers crossed c

You may also like...